prescription pills

URGENT Antibiotic Warning For Seniors

We all know that antibiotics are bad for us.

They’ve been linked to serious infections… increased blood sugar… and even heart problems.

Now, it looks like these dangerous drugs are packing yet another punch when it comes to your health.

Because new research shows that these drugs can put you on the fast track to serious brain issues.

In fact these drugs are so risky, that even the FDA has FINALLY issued a warning.

Here’s what you need to know.

A recent warning issued by the FDA reveals that class of popular antibiotics – called the fluoroquinolonesare causing serious mental health and brain issues in seniors.

And there is plenty of research to back this warning up.

In one study, published in Neurology, researchers reviewed seven decades worth of reports on patients given fluoroquinolones and other antibiotics.

At the end they found that 47 percent of antibiotic users suffered hallucinations while taking the drugs.

Next, the scientists discovered that EEG (a test that detects electrical activity in your brain) results were abnormal in 70 percent of the participants.

This means that antibiotics can alter the way your brain functions!

Even worse? Another study, published in Psychosomatics,  found that fluoroquinolones are more commonly associated with delirium and psychosis in seniors.

Sadly, none of this is news…

Fluoroquinolones have been on the market for decades. And the complaints and reports of adverse effects have been piling up ever since.

But it took the FDA 20 years to issue this warning.

That’s right.

We’ve been suffering from these bizarre side effects for TWO DECADES and our government is only now doing anything about it.

Fluoroquinolones include popular drugs like:

  • Levofloxacin (Levaquin)
  • Ciprofloxacin (Cipro)
  • Moxifloxacin (Avelox)
  • And Ofloxacin (Floxin/Ocuflox).

If you are currently taking any of these drugs, it’s time to discuss the risks and alternatives with your doctor immediately.